By Topic

Linear programming bounds for tree codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Two asymptotic upper bounds on the information rate of a tree code as a function of its feedback decoding minimum distance are presented. These bounds are generalizations of the linear programming bounds for binary block codes proved by McEliece et al., and they are derived from linear programming problems based on Delsarte's theory of association schemes.

Published in:

Information Theory, IEEE Transactions on  (Volume:25 ,  Issue: 1 )